# SDR USAA2014100800002

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 39,564 hours, 23,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: A7662
- Condition: Unserviceable
- Location: R2 Door
- Part time: 26,674 hours, 12,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE RAFT REPLACEMENT OF R2 DOOR, THE SLIDE RAFT OBTAINED FROM STOCK SN A7662 WAS UNSERVICEABLE BAD FROM STOCK.  VELCRO WAS FRAYED & UNUSABLE FOR RELEASE STRAPS UNDER FLAP.  SLIDE RAFT WAS TAGGED UNSERVICEABLE & WILL BE SENT BACK TO VENDOR.
